| Model Number |
6290 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.Product not yet returned for analysis.
Event or Problem Description
It was reported that the communicator smells like burnt.Furthermore, the patient was advised to contact the hospital for a new communicator.No adverse patient effect was reported.